Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain below the rib cage. Took antibiotics for UTI. Protein in urine, borderline hypercholesterolemia. Muscular pain?

Hi I am 32 year indian male with 160 cm , 60 kg , having left flank pain for last 3- 4 weeks some times radiating left gluteal area but mostly sticks to below rib cage to hip.paracetamol helps to relieve pain but its there and comes back when I stop taking them or do some physical exertion. Thought of UTI and had a course of ciprofloxacin 500 mg bd for 5 days but still persists ....during the course of antibiotics one time urine dip showed only protein + . No other changes and healthy .also borderline hypercholestrolaemia .LFT problems of constipation or poor appetite. Pain more of a dull kind or rather burning... Is it muscular or something else actually gives some relief...I had a sprain in the area 4- 5 months back in the same area while doing exercise ...
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have pain in left flank since 4 weeks.and have taken antibiotics .

The pain is persistent in spite of taking medicines.

Your routine Urine test result revealed proteinuria.

Looking at the nature and site of the pain it will be advisable to get ultrasound scanning of the abdomen to rule out presence of Stone in the Kidney or Ureter.

Please consult qualified Urologist for clinical assessment and further treatment.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor